# SDR AALA980685

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER FUSELAGE SKIN AT BS 720C AROUND STR 28R HAS HEAVY WORN AREA.  BLENDED DAMAGED AREA, FOUND OUT OF LIMITS PER SRM 53-30-1 PAGE 2 FIG 1.  INSTALLED DOUBLER PER SRM 53-30-3 PAGE 8.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
